RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2000, Volume 36, Number 11  


Ordinary Differential Equations
Solving variational inequalities with coupling constraints with the use of differential equations
A. S. Antipin
1443
A solution of the absolute stabilizability problem on the basis of frequency inequalities
V. A. Brusin
1452
Cells of controlled dynamical systems on the plane
N. N. Butenina
1458
Hyperbolic properties of four-dimensional symplectic mappings with a structurally unstable trajectory homoclinic to a fixed point of the saddle-focus type
S. V. Gonchenko, L. P. Shilnikov
1464
An optimality criterion in a linear-quadratic optimal control problem for a descriptor system
O. I. Kostyukova
1475
Stabilization of affine systems
A. P. Krishchenko, A. V. Kavinov
1482
Stabilization of unstable periodic solutions of delay equations
N. A. Magnitskii, S. V. Sidorov
1488
Singularly perturbed problems and the Painlevé paradox
Yu. I. Neimark, V. N. Smirnova
1493
An inner estimate of the attainability set of Brockett’s nonlinear integrator
M. S. Nikol'skii
1501
Some approaches to the construction of the theory of multivalued differential games
È. R. Smol'yakov
1506

Partial Differential Equations
Two-endpoint boundary control of vibrations described by a finite-energy generalized solution of the wave equation
V. A. Il'in
1513
Weak solutions of the Cauchy problem in the set of radon probability measures
O. A. Kuzenkov
1529
Application of special coordinated series to the solution of nonlinear partial differential equations in bounded domains
M. Yu. Filimonov
1538

Finite difference equations
Linear systems of variable structure. Controllability and observability
I. V. Gaishun
1544
Solution of the inverse variational problem in linear-quadratic dynamic games
M. M. Kogan
1550
Properties of solutions of some finite-difference systems with variable coefficients
V. B. Kolmanovskii, N. P. Kosareva
1554

Short Communications
A finite-difference method for solving initial-boundary value problems for loaded differential and integro-differential equations
È. A. Bondarev, A. F. Voevodin
1560
The Poincaré theorem on the absence of compact regular orbits and its applications
V. N. Gorbuzov
1563
Computation of the maximal lower Perron exponent of a linear system
N. A. Izobov, A. V. Filiptsov
1566
Small stabilizing perturbations of a vector second-order Euler equation with bounded operator coefficients
V. I. Fomin
1568

Chronicle
Seminar on qualitative theory of differential equations at Moscow State University
1570

Letters to the Editor
Letter to the editors: “Orbital normal forms of two-dimensional analytic systems with zero linear and nonzero quadratic parts” [Differ. Uravn. 35 (1999), no. 1, 51–57, 141; MR1723202]
L. V. Detchenya, A. P. Sadovskii
1580
A Letter to the editorial board
S. V. Emel'yanov, S. K. Korovin, A. S. Shepit'ko
1580
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019